# SDR CALA2025032603200

- Difficulty date: March 25, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- Aircraft time: 104,783 hours, 24,780 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unknown
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE ESCAPE SLIDE PREPARE FOR REMOVAL - INSTALLED R4 DOOR ESCAPE SLIDE SAFETY PIN. REMOVED AND STOWED R4 DOOR ESCAPE SLIDE SAFETY PIN. C.W IDT INSP REQUIREMENTS REF GMM 09-10-05
